Advertisement

aequationes mathematicae

, Volume 9, Issue 1, pp 119–120 | Cite as

On the Continuous Dependence of Continuous Solutions of a Functional Equation ofn-th Order on Given Functions

  • Karol Baron
Short Communications
  • 14 Downloads

Keywords

Functional Equation Continuous Solution Continuous Dependence 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Copyright information

© Birkhäuser Verlag 1973

Authors and Affiliations

  • Karol Baron

There are no affiliations available

Personalised recommendations